# SDR UIEA2020011300049

- Difficulty date: January 11, 2020
- Submitted: January 13, 2020
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 86,929 hours, 21,681 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Unknown
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU FAILED TO START ON 2 ATTEMPTS AFTER LANDING.( PERFORMED ECU BITE CHECK I.A.W AMM 49-61-05. NO LIGHT OFF FAULT, PERFORMED APU OPERATIONAL TEST I.A.W AMM 49-11-00. NO DEFECTS NOTED. )
